| Model Number |
24700 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/06/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Initial reporter name and address: (b)(6).
Event or Problem Description
It was reported that balloon rupture occurred.The 99% stenosed target lesion was located in a shunt in the moderately tortuous and severely calcified vessel of the left forearm.A 4.0mmx20mmx40cm (4f) sterling balloon catheter was advanced for dilation.However, on initial inflation at 7 atmospheres, the balloon ruptured.The device was removed without problems and the procedure was completed with a different device.There were no patient complications nor injuries reported and the patient was in good condition after the procedure.